Some Conjectures on Wronskian and Casorati Determinants of Orthogonal Polynomials

  1. Durán, A.J. 1
  2. Pérez, M. 2
  3. Varona, J.L. 3
  1. 1 Universidad de Sevilla
    info

    Universidad de Sevilla

    Sevilla, España

    GRID grid.9224.d

  2. 2 Universidad de Zaragoza
    info

    Universidad de Zaragoza

    Zaragoza, España

    GRID grid.11205.37

  3. 3 Universidad de La Rioja
    info

    Universidad de La Rioja

    Logroño, España

    GRID grid.119021.a

Journal:
Experimental mathematics

ISSN: 1058-6458

Year of publication: 2015

Volume: 24

Issue: 1

Pages: 123-132

Type: Article

Export: RIS

Metrics

Cited by

  • Scopus Cited by: 6 (12-06-2021)

Journal Citation Reports

  • Year 2015
  • Journal Impact Factor: 0.595
  • Best Quartile: Q3
  • Area: MATHEMATICS Quartile: Q3 Rank in area: 167/312 (Ranking edition: SCIE)

SCImago Journal Rank

  • Year 2015
  • SJR Journal Impact: 0.618
  • Best Quartile: Q2
  • Area: Mathematics (miscellaneous) Quartile: Q2 Rank in area: 152/419

CiteScore

  • Year 2015
  • CiteScore of the Journal : 1.2
  • Area: Mathematics (all) Percentile: 59

Abstract

In this paper, we conjecture some regularity properties for the zeros of Wronskian and Casorati determinants whose entries are orthogonal polynomials. These determinants are formed by choosing orthogonal polynomials whose degrees run on a finite set of nonnegative integers. The case in which such a set is formed by consecutive integers was studied by Karlin and Szegö